| Model Number |
SEPTAL OCCLUDER |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a 34mm amplatzer septal occluder was selected for an implant on (b)(6) 2022 using a 12f amplatzer trevisio delivery system.During the procedure, advancement difficulty was observed.Upon deployment from the delivery system, the occluder deformed with a cobra shape.The device was re-sheathed and re-deployed, however the issue persisted.There was no interaction with cardiac structures during deployment and the patient did not have a tortuous anatomy.The occluder was removed and a new 30mm amplatzer septal occluder was successfully implanted using a new 10f amplatzer delivery system.The patient was reported to be in stable condition.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional and dimensional specifications when analyzed under non-physiological conditions.Based on the information received, the cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
N/a.